L-Locality of Three-Dimensional Peano Curves

  • A. A. KorneevEmail author
  • E. V. Shchepin


A theory and corresponding algorithms are developed for fast and exact calculation of the L-locality (i.e., the greatest cube-to-linear ratio in the maximum metric) for polyfractal three-dimensional Peano curves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M. Bader, Space-Filling Curves: An Introduction with Applications in Scientific Computing (Springer, Berlin, 2013).CrossRefzbMATHGoogle Scholar
  2. 2.
    C. Gotsman and M. Lindenbaum, “On the metric properties of discrete space-filling curves,” IEEE Trans. Image Process. 5 (5), 794–797 (1996).CrossRefGoogle Scholar
  3. 3.
    H. Haverkort, “An inventory of three-dimensional Hilbert space-filling curves,” arXiv: 1109.2323v2 [cs.CG].Google Scholar
  4. 4.
    H. Haverkort, “How many three-dimensional Hilbert curves are there?,” arXiv: 1610.00155v2 [cs.CG].Google Scholar
  5. 5.
    H. Haverkort and F. vanWalderveen, “Locality and bounding-box quality of two-dimensional space-filling curves,” Comput. Geom. 43 (2), 131–147 (2010); arXiv: 0806.4787v2 [cs.CG].MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    R. Niedermeier, K. Reinhardt, and P. Sanders, “Towards optimal locality in mesh-indexings,” Discrete Appl. Math. 117 (1–3), 211–237 (2002).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    D. K. Shalyga, “On precise evaluation of Peano curves’ cube-linear relation,” Preprint no. 88 (Keldysh Inst. Appl. Math., Moscow, 2014).Google Scholar
  8. 8.
    E. V. Shchepin, “On fractal Peano curves,” Proc. Steklov Inst. Math. 247, 272–280 (2004) [transl. from Tr. Mat. Inst. im. V.A. Steklova, Ross. Akad. Nauk 247, 294–303 (2004)].MathSciNetzbMATHGoogle Scholar
  9. 9.
    E. V. Shchepin, “On Hölder maps of cubes,” Math. Notes 87 (5–6), 757–767 (2010).CrossRefzbMATHGoogle Scholar
  10. 10.
    E. V. Shchepin, “The Leibniz differential and the Perron–Stieltjes integral,” J. Math. Sci. 233 (1), 157–171 (2018) [transl. from Fundam. Prikl. Mat. 20 (6), 237–258 (2015)].MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    E. V. Shchepin, “Attainment of maximum cube-to-linear ratio for three-dimensional Peano curves,” Math. Notes 98 (6), 971–976 (2015) [transl. from Mat. Zametki 98 (6), 923–929 (2015)].MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    E. V. Shchepin and K. E. Bauman, “Minimal Peano curve,” Proc. Steklov Inst. Math. 263, 236–256 (2008) [transl. from Tr. Mat. Inst. im. V.A. Steklova, Ross. Akad. Nauk 263, 251–271 (2008)].MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    S. S. Tokarev, “Cubic Peano curve,” Grad. Qualif. Work (Fac. Inf. Technol., Moscow State Univ. Psychol. Educ., Moscow, 2010).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Steklov Mathematical Institute of Russian Academy of SciencesMoscowRussia

Personalised recommendations